Infinite order differential operators in the module of formal generalized functions and in a ring of formal power series / Hefter, S. L., Piven, O. L. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (6))

Hefter S. L., Piven O. L.
Infinite order differential operators in the module of formal generalized functions and in a ring of formal power series


Download publication will be available after 07/01/2024 р., in 131 days

Cite:
Hefter, S. L., Piven, O. L. (2022). Infinite order differential operators in the module of formal generalized functions and in a ring of formal power series. Ukrainian Mathematical Journal, 74 (6), 784-799. http://jnas.nbuv.gov.ua/article/UJRN-0001337843 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209